# SDR ASAA0010009

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 639-727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE SEAT TRACK SUPPORT AT STATION 639 TO 727B, RBL 45.5 HAD FLOOR PANEL SCREW MARKS..  REPAIRED PER EA 5310-01787.  (M)
